# SDR ASOA201803264017

- Difficulty date: March 26, 2017
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 35,632 hours, 28,179 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4454 THE CREW REPORTED AN ELECTRICAL TYPE ODOR AROUND THE GALLEY AREA.  OPEN
